# SDR F3LA2020092500039

- Difficulty date: September 23, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N364FR
- Make and model: Airbus A320-251N
- Aircraft serial: 9271
- Aircraft time: 1,947 hours, 872 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Condition: Faulted
- Location: Nr 1 A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CRUISE AT FL270 GOT ADVISORY FOR EXCESSIVE CABIN ALTITUDE.  CABIN WAS AT 9200 FT CABIN PRESS PAGE POPPED UP AND SHOWED THE PACK 1 TRIANGLE AMBER.  CABIN WAS SLOWLY RISING (REMEMBER PACK 2 TRIANGLE WAS AMBER AS WELL AS PACK 2 WAS MEL'D) A FEW MINUTES LATER WE GOT THE PACK 1 REGULATOR FAULT.  AIR PACK 1 REGUL FAULT.  THE LOSS OF PACK 1 CAUSED A LOSS OF PRESSURIZATION THAT RESULTED IN AN EXCESSIVE CAB ALT.  SUPPLEMENT TO FOLLOW.
